Show simple item record

dc.contributor.authorBaalal, Azeddine ( )
dc.contributor.authorRhouma, Nedra BelHaj ( )
dc.date.accessioned2020-08-18T19:48:45Z
dc.date.available2020-08-18T19:48:45Z
dc.date.issued2002-10-02
dc.identifier.citationBaalal, A., Rhouma, N. B. (2002). Dirichlet problem for quasi-linear elliptic equations. Electronic Journal of Differential Equations, 2002(82), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12415
dc.description.abstract

We study the Dirichlet Problem associated to the quasilinear elliptic problem

ni=1 ∂/ ∂xi Ai(x, u(x), ∇u(x)) + B(x, u(x), ∇u(x)) = 0.

Then we define a potential theory related to this problem and we show that the sheaf of continuous solutions satisfies the Bauer axiomatic theory.

en_US
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSupersolutionen_US
dc.subjectDirichlet problemen_US
dc.subjectObstacle problemen_US
dc.subjectNonlinear potential theoryen_US
dc.titleDirichlet Problem for Quasi-Linear Elliptic Equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record